A. Monnerot-dumaine, The Fibonacci Word fractal. https://hal.archives-ouvertes, pp.367972-367973, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00367972

E. Lucas, Theorie des Fonctions Numeriques Simplement Periodiques, American Journal of Mathematics, vol.1, issue.2, pp.184-240, 1878.
DOI : 10.2307/2369308

G. Köhler, Generating functions of Fibonacci-like sequences and decimal expansions of some fractions, The Fibonacci Quarterly, vol.23, issue.1, pp.29-35, 1985.

J. Shallit, A generalization of automatic sequences, Theoretical Computer Science, vol.61, issue.1, pp.1-16, 1988.
DOI : 10.1016/0304-3975(88)90103-X

E. Ferrand, An analogue of the Thue-Morse sequence, The Electronic Journal of Combinatorics, vol.14, p.30, 2007.

N. J. Sloane, The Online Encyclopedia of Integer Sequences, 1968.